# SDR TRBA2009009

- Difficulty date: January 15, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 29,193 hours, 27,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT BOTTOM OF ENTRY STAIRS INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT IAW MM NR 33-50-00.
